# SDR SIMA20130624002

- Difficulty date: June 24, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 23,140 hours, 19,681 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: TSS36S30
- Condition: Failed
- Location: Nr 1 Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 PACK CYCLED OFF TWICE IN FLIGHT ABOVE FL 300 WITH AN ASSOCIATED HOT ODOR.   ACFT REMOVED FROM SERVICE.  PERFORMED INSPECTION OF PACK DUCTS IAW AMM 21-51-14.  R & R LOWER ACM FLEXIBLE JOINT CLAMPS IAW AMM 21-51-03.  LEAK CHECKED GOOD. ACFT RETURNED TO SERVICE.
